Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

My Sister Has MS And She Takes Gabapentin 100mg And

My sister has MS and she takes Gabapentin 100mg and seven other medications. However, her feet are swollen and ankles. Recently, she started complainting about going to the bathroom 20 times at night. Our older sister was taken Gabapentin and couldn't walk for months because of swollen feet and it affected her kidney. Her son read up on the side effect and told her doctor and after she stopped taking Gabapentin she was able to walk again. Should my sister with MS continue to take this medicine?
Sat, 29 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
My Sister Has MS And She Takes Gabapentin 100mg And